# SDR TWAA9902702

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE FIRST TWO EGRESS LIGHTS INOPERATIVE ON RT SIDE OF FIRST CLASS.  RECONNECTED LOOSE WIRES NEAR PAX SEAT 1 TO 8.  CHECK-C 12-16-98 LAX.
